International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Application of a New Class of Enriched Nonexpansive Mappings to a Class of Differential Equations

  • Sri Bharathi R
  • Ashis Bera
  • Hasanen A. Hammad
  • Manuel De la Sen*

    * Corresponding author

    Abstract

    This paper presents the concept of enriched Chatterjea-Suzuki-(C) type nonexpansive mappings in real Banach spaces. For this class, strong and weak convergence theorems are derived using a modified ECM-iterative scheme. To illustrate the theoretical findings, a numerical example is presented, with convergence comparisons against existing schemes supported by graphical and tabular evidence. Furthermore, the practical relevance of the results is demonstrated by applying them to a delay differential equation and a nonlinear fractional integro-differential equation, where the existence and uniqueness of solutions are also addressed.

    How to Cite

    S. Bharathi R, A. Bera, H. A. Hammad, M. De la Sen, Application of a New Class of Enriched Nonexpansive Mappings to a Class of Differential Equations, Int. J. Anal. Appl. 24 (2026), 335. https://doi.org/10.28924/2291-8639-24-2026-335

    BibTeX
    @article{R2026,
      author  = {Bharathi R, Sri and Bera, Ashis and Hammad, Hasanen A. and De la Sen, Manuel},
      title   = {Application of a New Class of Enriched Nonexpansive Mappings to a Class of Differential Equations},
      journal = {Int. J. Anal. Appl.},
      volume  = {24},
      year    = {2026},
      pages   = {335},
      doi     = {10.28924/2291-8639-24-2026-335}
    }

    References

    • [1] J. Ali, F. Ali, Approximation of Common Fixed Points and the Solution of Image Recovery Problem, Results Math. 74 (2019), 130. https://doi.org/10.1007/s00025-019-1053-4.
    • [2] J. Ali, M. Jubair, Existence and Estimation of the Fixed Points of Enriched Berinde Nonexpansive Mappings, Miskolc Math. Notes 24 (2023), 541–552. https://doi.org/10.18514/mmn.2023.3973.
    • [3] M. Abbas, T. Nazir, A New Faster Iteration Process Applied to Constrained Minimization and Feasibility Problems, Mat. Vesn. 66 (2014), 223–234.
    • [4] R.P. Agarwal, D. O'Regan, D.R. Sahu, Iterative Construction of Fixed Points of Nearly Asymptotically Nonexpansive Mappings, J. Nonlinear Convex Anal. 8 (2007), 61–79.
    • [5] R. Anjum, N. Hussain, H. Alamri, B. Ali, Fixed Point Existence and Applications in Variational Inequalities via Modified Ćirić-Reich-Rus Contractions, Res. Math. 12 (2025), 2535083. https://doi.org/10.1080/27684830.2025.2535083.
    • [6] S. Ajmal, H. Iqbal, R. Anjum, A. Turab, N. Hussain, On the Convergence of Some Iterative Schemes for Weak Contractions with Applications to Fractional-Order Blood Flow Models, Numer. Algorithms 103 (2026), 1435–1467. https://doi.org/10.1007/s11075-025-02271-x.
    • [7] J.B. Baillon, R.E. Bruck, S. Reich, On the Asymptotic Behavior of Nonexpansive Mappings and Semigroups in Banach Spaces, Houst. J. Math. 4 (1978), 1–9.
    • [8] V. Berinde, Approximating Fixed Points of Enriched Nonexpansive Mappings by Krasnoselskij Iteration in Hilbert Spaces, Carpath. J. Math. 35 (2019), 293–304. https://doi.org/10.37193/cjm.2019.03.04.
    • [9] F.E. Browder, Nonexpansive Nonlinear Operators in a Banach Space, Proc. Natl. Acad. Sci. USA 54 (1965), 1041–1044. https://doi.org/10.1073/pnas.54.4.1041.
    • [10] V. Berinde, M. Păcurar, Approximating Fixed Points of Enriched Contractions in Banach Spaces, J. Fixed Point Theory Appl. 22 (2020), 38. https://doi.org/10.1007/s11784-020-0769-9.
    • [11] R. Sri Bharathi, A. Bera, Existence of Fixed Points Results via New Enriched Type of Nonexpansive Maps and Application to Delay Differential Equations, J. Appl. Math. Comput. 70 (2024), 5829–5855. https://doi.org/10.1007/s12190-024-02162-9.
    • [12] V. Berinde, M. Păcurar, Approximating Fixed Points of Enriched Chatterjea Contractions by Krasnoselskij Iterative Algorithm in Banach Spaces, J. Fixed Point Theory Appl. 23 (2021), 66. https://doi.org/10.1007/s11784-021-00904-x.
    • [13] A. Bera, A. Chanda, L.K. Dey, J. Ali, Iterative Approximation of Fixed Points of a General Class of Non-Expansive Mappings in Hyperbolic Metric Spaces, J. Appl. Math. Comput. 68 (2022), 1817–1839. https://doi.org/10.1007/s12190-021-01592-z.
    • [14] A. Bera, L.K. Dey, H. Garai, S. Raha, Common Fixed Points via Asymptotic Contraction and Application to Matrix Equations, Comput. Appl. Math. 39 (2020), 301. https://doi.org/10.1007/s40314-020-01358-6.
    • [15] A. Bera, İ.M. Erhan, R. Sri Bharathi, S. Sarkar, Fixed Points Results via Enriched Contraction and Application to Matrix Equations, Fixed Point Theory 27 (2026), 165–178.
    • [16] J.A. Clarkson, Uniformly Convex Spaces, Trans. Am. Math. Soc. 40 (1936), 396–414. https://doi.org/10.1090/s0002-9947-1936-1501880-4.
    • [17] S.K. Chatterjea, Fixed-Point Theorems, C. R. Acad. Bulg. Sci. 25 (1972), 727–730.
    • [18] G.H. Coman, G. Pavel, I. Rus, I.A. Rus, Introduction in the Theory of Operational Equation, Ed. Dacia, Cluj-Napoca, 1976.
    • [19] M. Edelstein, The Construction of an Asymptotic Center with a Fixed-Point Property, Bull. Am. Math. Soc. 78 (1972), 206–208. https://doi.org/10.1090/s0002-9904-1972-12918-5.
    • [20] D. Göhde, Zum Prinzip der kontraktiven Abbildung, Math. Nachr. 30 (1965), 251–258. https://doi.org/10.1002/mana.19650300312.
    • [21] M. Greguš, A Fixed Point Theorem in Banach Space, Boll. Unione Mat. Ital. 17 (1980), 193–198.
    • [22] F. Gürsoy, V. Karakaya, A Picard-S Hybrid Type Iteration Method for Solving a Differential Equation with Retarded Argument, arXiv:1403.2546, (2014). https://arxiv.org/abs/1403.2546.
    • [23] K. Goebel, S. Reich, Uniform Convexity, Hyperbolic Geometry, and Nonexpansive Mappings, Marcel Dekker, 1984.
    • [24] C. Garodia, I. Uddin, A New Iterative Method for Solving Split Feasibility Problem, J. Appl. Anal. Comput. 10 (2020), 986–1004. https://doi.org/10.11948/20190179.
    • [25] P. Gautam, Vineet, Convergence and Stability of a Novel Iterative Algorithm for Weak Contraction in Banach Spaces, Rend. Circ. Mat. Palermo 73 (2024), 1537–1554. https://doi.org/10.1007/s12215-023-00991-4.
    • [26] N.-E. El Harmouchi, R. Outass, K. Chaira, J. Mouline, Fixed Point Approximation via a New Faster Iteration Process in Banach Spaces with an Application, Adv. Fixed Point Theory 14 (2024), 2. https://doi.org/10.28919/afpt/8306.
    • [27] S. Ishikawa, Fixed Points by a New Iteration Method, Proc. Am. Math. Soc. 44 (1974), 147–150. https://doi.org/10.1090/s0002-9939-1974-0336469-5.
    • [28] R. Kannan, Fixed Point Theorems in Reflexive Banach Spaces, Proc. Am. Math. Soc. 38 (1973), 111–118. https://doi.org/10.1090/s0002-9939-1973-0313896-2.
    • [29] W.A. Kirk, A Fixed Point Theorem for Mappings Which Do Not Increase Distances, Am. Math. Mon. 72 (1965), 1004–1006. https://doi.org/10.2307/2313345.
    • [30] S.H. Khan, H. Fukhar-ud-din, Weak and Strong Convergence of a Scheme with Errors for Two Nonexpansive Mappings, Nonlinear Anal. Theory Methods Appl. 61 (2005), 1295–1301. https://doi.org/10.1016/j.na.2005.01.081.
    • [31] E. Karapınar, K. Taş, Generalized (C)-Conditions and Related Fixed Point Theorems, Comput. Math. Appl. 61 (2011), 3370–3380. https://doi.org/10.1016/j.camwa.2011.04.035.
    • [32] V. Karakaya, Y. Atalan, K. Dogan, N.E.H. Bouzara, Convergence Analysis for a New Faster Iteration Method, arXiv:1507.00200, (2015). https://arxiv.org/abs/1507.00200.
    • [33] K. Kumar, H. Alamri, V. Kumar, F. Gürsoy, I.K. Argyros, et al., A Robust Implicit Jungck Iterative Scheme: Stability, Data Dependency, and Applications to Nonlinear Integral Equations, Bound. Value Probl. 2025 (2025), 84. https://doi.org/10.1186/s13661-025-02080-0.
    • [34] W.R. Mann, Mean Value Methods in Iteration, Proc. Am. Math. Soc. 4 (1953), 506–510. https://doi.org/10.1090/s0002-9939-1953-0054846-3.
    • [35] M.A. Noor, New Approximation Schemes for General Variational Inequalities, J. Math. Anal. Appl. 251 (2000), 217–229. https://doi.org/10.1006/jmaa.2000.7042.
    • [36] Z. Opial, Weak Convergence of the Sequence of Successive Approximations for Nonexpansive Mappings, Bull. Am. Math. Soc. 73 (1967), 591–597. https://doi.org/10.1090/s0002-9904-1967-11761-0.
    • [37] E. Picard, Mémoire sur la Théorie des Équations aux Dérivées Partielles et la Méthode des Approximations Successives, J. Math. Pures Appl. 6 (1890), 145–210.
    • [38] R. Pandey, R. Pant, A. Al-Rawashdeh, Fixed Point Results for a Class of Monotone Nonexpansive Type Mappings in Hyperbolic Spaces, J. Funct. Spaces 2018 (2018), 5850181. https://doi.org/10.1155/2018/5850181.
    • [39] H. Piri, B. Daraby, S. Rahrovi, M. Ghasemi, Approximating Fixed Points of Generalized α-Nonexpansive Mappings in Banach Spaces by New Faster Iteration Process, Numer. Algorithms 81 (2019), 1129–1148. https://doi.org/10.1007/s11075-018-0588-x.
    • [40] S. Reich, Kannan's Fixed Point Theorem, Boll. Unione Mat. Ital. 4 (1971), 1–11.
    • [41] J. Schu, Weak and Strong Convergence to Fixed Points of Asymptotically Nonexpansive Mappings, Bull. Aust. Math. Soc. 43 (1991), 153–159. https://doi.org/10.1017/s0004972700028884.
    • [42] T. Suzuki, Fixed Point Theorems and Convergence Theorems for Some Generalized Nonexpansive Mappings, J. Math. Anal. Appl. 340 (2008), 1088–1095. https://doi.org/10.1016/j.jmaa.2007.09.023.
    • [43] Ş.M. Şoltuz, D. Otrocol, Classical Results via Mann-Ishikawa Iteration, J. Numer. Anal. Approx. Theory 36 (2007), 193–197. https://doi.org/10.33993/jnaat362-868.
    • [44] R. Shukla, R. Pant, Some Fixed Point Results for Enriched Nonexpansive Type Mappings in Banach Spaces, Appl. Gen. Topol. 23 (2022), 31–43. https://doi.org/10.4995/agt.2022.16165.
    • [45] S. Temir, Ö. Korkut, Approximating Fixed Points of Generalized α-Nonexpansive Mappings by the New Iteration Process, J. Math. Sci. Model. 5 (2022), 35–39. https://doi.org/10.33187/jmsm.993823.
    • [46] B.S. Thakur, D. Thakur, M. Postolache, A New Iterative Scheme for Numerical Reckoning Fixed Points of Suzuki's Generalized Nonexpansive Mappings, Appl. Math. Comput. 275 (2016), 147–155. https://doi.org/10.1016/j.amc.2015.11.065.
    • [47] K. Ullah, M. Arshad, Numerical Reckoning Fixed Points for Suzuki's Generalized Nonexpansive Mappings via New Iteration Process, Filomat 32 (2018), 187–196. https://doi.org/10.2298/fil1801187u.
    • [48] I. Uddin, J. Ali, J.J. Nieto, An Iteration Scheme for a Family of Multivalued Mappings in CAT(0) Spaces with an Application to Image Recovery, Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. 112 (2018), 373–384. https://doi.org/10.1007/s13398-017-0382-y.
    • [49] I. Uddin, C. Garodia, J.J. Nieto, Mann Iteration for Monotone Nonexpansive Mappings in Ordered CAT(0) Space with an Application to Integral Equations, J. Inequal. Appl. 2018 (2018), 339. https://doi.org/10.1186/s13660-018-1925-2.
    • [50] K. Ullah, J. Ahmad, M. Arshad, Z. Ma, Approximating Fixed Points Using a Faster Iterative Method and Application to Split Feasibility Problems, Computation 9 (2021), 90. https://doi.org/10.3390/computation9080090.
    • [51] K. Ullah, J. Ahmad, M. Arshad, Z. Ma, Approximation of Fixed Points for Enriched Suzuki Nonexpansive Operators with an Application in Hilbert Spaces, Axioms 11 (2022), 14. https://doi.org/10.3390/axioms11010014.
    • [52] H. Ullah, K. Ullah, A. Asghar, M. Tariq, H. Ahmad, et al., New Approach of Generalized α-Nonexpansive Mappings via HK-Iteration Process with Applications to Fractional Differential Equation and Boundary Value Problems, Contemp. Math. 7 (2026), 1662–1682. https://doi.org/10.37256/cm.7220268645.